# SDR CA110221006

- Difficulty date: February 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 835 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 111151
- Condition: Cut
- Part time: 834 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ANNUAL INSPECTION, THE AFT DECK SKIN, PN 11115-1,WAS FOUND TO BE CHAFED THROUGH BY BEING IN CONTACT WITH THE VERICAL STABILIZER ASSY, PN 30501-1.  THE CHAFED THROUGH CUT WAS APPROXIMATLY 15" IN LENGTH.  THE VERTICAL FIN ASSY WAS TRIMMED TO ALLOW CLEARANCE BETWEEN IT AND THE AFT DECK SKIN ASSY.  THE AFT DECK SKIN ASSY WAS REPLACED WITH A NEW PART.
